MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE CONV FB PS TB TRL SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE CONV FB PS TB TRL SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500978
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that spring broke off of trial articulation surface upon removal.No surgical delay.No pieces of broken instrumentation left in patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV FB PS TB TRL SZ8
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7135021
Report Number1818910-2017-52229
Device Sequence Number85766
Product Code JWH
UDI-Device Identifier10603295135555
UDI-Public10603295135555
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500978
Device Lot NumberBFA0MA8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1